# SDR DXTA2024022710999

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N473QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500777
- Aircraft time: 150 hours, 111 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010011
- Part serial: 501870909
- Condition: Failed
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRK FAIL YELLOW CAS: DURING LANDING ROLL OUT THE FLYING PILOT NOTICED REDUCED BRAKING EFFECTIV ESS. ONCE THE AIRCRAFT WAS SLOWED DOWN ENOUGH FOR EXITING THE RUNWAY, THE PEDALS WENT TO THE FLOOR AND THE BRK FAIL YELLOW CASS DIPLAYED. WE HAD TO USE THE PARK BRAKE TO FULLY STOP.  AIRCRAFT WAS TUGGED INTO SIGNATURE.  REMOVED SUSPECT BCM FOR BRAKE FAIL ON LANDING ROLL OUT. INSTALLED REPAIRED THE BCM. COMPLIED WITH OPS FUNCT CHECKS, COMPLIED WITH HYD SYS BLEEDING. LEAK CHECKED.  CHECKED GOOD. WORKED IAW AMM 32-41-07.
